Some problems concerning Armstrong relations of dual schemes and relation schemes in the relational datamodel

Demetrovics, János and Thi, Vu Duc: Some problems concerning Armstrong relations of dual schemes and relation schemes in the relational datamodel. Acta cybernetica, (11) 1-2. pp. 35-47. (1993)

[img] Cikk, tanulmány, mű
cybernetica_011_numb_001_002_035-047.pdf

Download (814kB)
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1993
Volume: 11
Number: 1-2
Page Range: pp. 35-47
ISSN: 0324-721X
Language: angol
Uncontrolled Keywords: Természettudomány, Informatika
Additional Information: Bibliogr.: p. 46-47.; Abstract
Date Deposited: 2016. Oct. 15. 12:26
Last Modified: 2016. Oct. 15. 12:26
URI: http://acta.bibl.u-szeged.hu/id/eprint/12519

Actions (login required)

View Item View Item